# SDR WX0A2024022631966

- Difficulty date: February 24, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N297NV
- Make and model: Airbus A320-214
- Aircraft serial: 2778
- Aircraft time: 52,072 hours, 17,227 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 7206
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

EXTERIOR LTS FAULT ON EPSU DURING EPSU SYS TEST- FOUND ON WEEKLY T/C / REMOVED AND REPLACED 13WL EPSU IAW AMM 33-51-38 PB 401. OPS CHECK GOOD. NO DEFECTS NOTED."
